# SDR SWAA2021112329532

- Difficulty date: October 13, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 66,257 hours, 38,933 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 23L
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23L LOCATED BS540 FWD CARGO COMPARTMENT ; 2021-460754 / [01] INSTALLED PROTECTION WIRE BUNDLE LOC BS 500D TO BS 540 FWD CARGO COMPARTMENT IAW AMM B737-700 20-60-07; [02] TOOL USED EDDY CURRENT PN/ NORTEC 600D; SN/ 210138503; DUE DATE/ 05- MAR-22; [03] REPAIRED STRINGER LOC BS 540 S-23L FWD CARGO COMP I.A.W B737-700 SRM 53-00-03-2R-1 REPAIR 1. FIGURE 206. SEE INDIVIDUAL STEP SIGN OFFS BELOW; [04] REPAIRED STRINGER LOC BS 540 S-23L FWD CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-03-2R-1 REPAIR 1. FIGURE 206. RII . SEE INDIVIDUAL STEP SIGNOFFS BELOW.
